# SDR FDEA201011114317

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 46,760 hours, 17,611 cycles
- Engine: Pwa PW4158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG WOULD NOT RETRACT. HANDLE WENT TO RETRACT POSITION BUT LG NEVER CAME UP.  COMPLIED WITH TEST OF PROXIMITY DETECTOR PROCESSING  UNIT (54GB) IAW TSM 32-61-00. NO FAULTS NOTED AT THIS TIME.  GEAR PINS INSTALLED. PERFORMED TEST OF LANDING GEAR ELECTROVALVE (3GA) 6 TIMES FAILED STEP 2 (B) 3 TIMES.  DOORS DID NOT OPEN WITH HYD POWER ON CONTROL LEVER SWITCHED FROM NEUTRAL TO UP 3 TIMES.  SUSPECT BAD ELECTROVALVE (3GA).  REMOVED AND STOWED ALL 3 GEAR PINS.  RELEASED FOR SERVICE IAW MEL: 32-30-01-A  "MEL 32-30-01-A.
